# SDR SIMA202002065005

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,493 hours, 31,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRIEF SUPHUR SMELL IN CABIN IN FLIGHT-C/A-PERFORMED FIM TASK EMB 140 FIM 21-20-00. NO ODOR DETECTED DURING EVALUATION. ALL CABIN AREAS INSPECTED. A/C OK FOR SERVICE
